MathSciNet Relay Station
MathSciNet bibliographic data
MR2317954 26D10 (26D15 35J10 35P15)
Duoandikoetxea, Javier; Vega, Luis Some weighted Gagliardo-Nirenberg inequalities and applications. Proc. Amer. Math. Soc. 135 (2007), no. 9, 2795–2802 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement